MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number RI-2
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The rapid infuser has been received for evaluation, but the investigation is not yet complete.The manufacturing records for this serial number were reviewed and nothing notable was observed.We have also reached out to the distributor to obtain additional information from the user facility, as there are ac input voltage requirements for operating the rapid infuser, which are specified in the operator's manual.Upon completion of the investigation, a follow-up report will be submitted accordingly.
 
Event or Problem Description
Our distributor received a complaint from the user facility and provided the following report: "while using our belmont, users discovered that the equipment was running on battery power and that the outlet on the power outlet was without voltage.(the indicator light on the plug was off).They moved the appliance cord to another outlet.The security of this withdrawal went immediately.The belmont unit got tried on a third course where the course fuse also went before the equipment was taken out of service.Other equipment that was in use also lost tension, so it became a situation that was experienced and in part became critical.We lost monitoring on the mx 700 but used the x2 on battery, as well as all infusion pumps went on battery.Due to the presence of technical personnel, they were quickly connected to the three course fuses so that the operation could continue without harm to the patient.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key9048718
Report Number1219702-2019-00061
Device Sequence Number2181549
Product Code LGZ
UDI-Device Identifier00896128002909
UDI-Public(01)00896128002909
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRI-2
Device Catalogue Number903-00039A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1